MathSciNet Relay Station
MathSciNet bibliographic data
MR361941 (50 #14383) 47H05
Bruck, Ronald E., Jr. A strongly convergent iterative solution of $0\in U(x)$ for a maximal monotone operator $U$ in Hilbert space. J. Math. Anal. Appl. 48 (1974), 114–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement